MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M0042011010
Medical Device Problem Codes Material Perforation (2205); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the distal portion of the catheter shaft was damaged.During a pulmonary vein isolation (pvi) procedure to treat paroxysmal atrial fibrillation, a dynamic xt electrode catheter was used.After insertion, it was noted that there was difficulty in positioning the device, and the movement of the catheter was not as smooth as usual.The catheter was then withdrawn for inspection, wherein a crack was observed on the distal portion of the catheter shaft.Another of the same device was used, and the procedure was completed successfully without patient complications.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific concludes that the reported events of catheter shaft tears/rips/holes/sep dev matrl and curve difficult to move/steer were confirmed.Visual inspection of the returned dynamic xt electrode catheter found that the shaft was cut approximately 15cm from the tip.Functional testing revealed that the catheter functional mechanism was not working properly.Media inspection on the photo of the device provided confirmed that the distal portion of the catheter shaft was damaged.The investigation concluded that factors such as handling of the device, the technique used by the physician, and the normal procedural difficulties encountered during the procedure may have affected the device performance and its integrity.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use.Risk review: a review of the dynamic xt electrode catheter risk documentation was completed and confirmed that the events of catheter shaft tears/rips/holes/sep dev matrl and curve difficult to move/steer were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event, as the incident occurred during the procedure and was not influenced by the device itself.
 
Event or Problem Description
It was reported that the distal portion of the catheter shaft was damaged.During a pulmonary vein isolation (pvi) procedure to treat paroxysmal atrial fibrillation, a dynamic xt electrode catheter was used.After insertion, it was noted that there was difficulty in positioning the device, and the movement of the catheter was not as smooth as usual.The catheter was then withdrawn for inspection, wherein a crack was observed on the distal portion of the catheter shaft.Another of the same device was used, and the procedure was completed successfully without patient complications.The device has been received and analyzed.

Brand Name
DYNAMIC XT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23956642
Report Number2124215-2026-00238
Device Sequence Number9610634
Product Code DRF
UDI-Device Identifier08714729877615
UDI-Public(01)08714729877615(17)280820(10)37264314
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0042011010
Device Catalogue NumberM0042011010
Device Lot Number0037264314
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown